Publications by R. Ramírez in CRISES group

    ISI JCR Journals

    2013

  • J. Llibre, R. Ramírez and N. Sadovskaia, "Integrability of the constrained rigid body", Nonlinear Dynamics, Vol. 73, pp. 2273-2290, May 2013, ISSN: 0924-090X. [DOI] [PDF] ISI JCR: 2.419 (2013)
  • 2011

  • J. Llibre, R. Ramírez and N. Sadovskaia, "Planar vector fields with a given set of orbits", Journal of Dynamics and Differential Equations, Vol. 23, pp. 885-902, Jul 2011, ISSN: 1040-7294. [DOI] ISI JCR: 0.733 (2011)
  • J. Llibre, R. Ramírez and Natalia Sadovskaia, "On the 16th Hilbert problem for limit cycles on nonsingular algebraic curves", Journal of Differential Equations, Vol. 250, pp. 983-999, Jan 2011, ISSN: 0022-0396. [DOI] ISI JCR: 1.277 (2011)
  • 2010

  • J. Llibre, R. Ramírez and Natalia Sadovskaia, "On the 16th Hilbert problem for algebraic limit cycles", Journal of Differential Equations, Vol. 548, no. 6, pp. 1401-1409, Mar 2010, ISSN: 0022-0396. [DOI] ISI JCR: 1.261 (2010)
  • N. Sadovskaia and R. Ramírez, "Cartesian approach for constrained mechanical systems", Reports on Mathematical Physics, Vol. 65, no. 1, pp. 109-139, Jan 2010, ISSN: 0034-4877. [DOI] ISI JCR: 0.734 (2010)